MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC NOVAPLUS INFANT HEEL WARMER 4X4IN; PACK, HOT OR COLD, DISPOSABLE

CARDINAL HEALTH 200, LLC NOVAPLUS INFANT HEEL WARMER 4X4IN; PACK, HOT OR COLD, DISPOSABLE
Model Number V11460-010
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported, as i squeezed the infant heal warmer, the contents spewed out landing mostly on my arm, but some landed on the bed to the left of the infant.I had on a long sleeve scrub jacket that i immediately took off.I also removed the affected linens from the bed.
 
Additional Manufacturer Narrative
Device history review was completed on the reported lot v2c242.The lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.Sample was not returned for evaluation due to which a root cause could not be determined.We will continue to monitor trends for this product.

Brand Name
NOVAPLUS INFANT HEEL WARMER 4X4IN
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key15578423
Report Number1423537-2022-00849
Device Sequence Number6821669
Product Code IMD
UDI-Device Identifier10885380057588
UDI-Public10885380057588
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV11460-010
Device Catalogue NumberV11460-010
Device Lot NumberV2H302-B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2022
Initial Report FDA Received Date10/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age27 YR
Patient SexFemale